Quick Search:

uzh logo
Browse by:

Zurich Open Repository and Archive

Maintenance: Tuesday, 5.7.2016, 07:00-08:00

Maintenance work on ZORA and JDB on Tuesday, 5th July, 07h00-08h00. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Anza Hafsa, O (2005). Variational formulations on thin elastic plates with constraints. Journal of Convex Analysis, 12(2):365-382.

Full text not available from this repository.


We derive variational formulations for thin elastic plates from bulk energies by dimensional reduction. The main feature is to consider a family of problems with internal constraints on normal deformations. Our approach consists of two stages. First we obtain an abstract variational convergence result. Then we study the integral representation of the limit functional.


Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Deposited On:02 Feb 2010 11:04
Last Modified:05 Apr 2016 13:24
Publisher:Heldermann Verlag
Free access at:Related URL. An embargo period may apply.
Official URL:http://www.heldermann.de/JCA/JCA12/JCA122/jca12025.htm
Related URLs:http://www.lmgc.univ-montp2.fr/~anza/papers/vformulationsJCA.pdf

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page